Can this drug cause severe burning if you are in the sun?
- 30 Jun 2010 by saundra smoker
- 30 Jun 2010
I normally dont burn and peal and this summer I have burnt 2 times and I believe had 2nd degree burns and I am still pealing . I think I have lost 3 layers of skin and Im still dark.
You dont mention the medication Saundra, but still I would still stay out of the sun if you are burning up, dark skined or not. After-sun out of the fridge will really sooth the burn. Take care. AK
I would love to help if you name the medicine for me I will try to help if I can. I know alot of meds are sun sensitive. All else fails your pharmacist should be able to help as well. write in with the name if you could. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2011 • 1 answer
Posted 13 Mar 2013 • 2 answers
Posted 18 Sep 2014 • 3 answers
Posted 7 Mar 2015 • 2 answers
Posted 10 Oct 2017 • 0 answers